# SDR REXA201805180391

- Difficulty date: May 8, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 25,121 hours, 17,691 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT OXYGEN MASK BOX DAMAGED. REMOVED AND REPLACED THE OXYGNE MASK BOX IAW AMM 35-11-15.
